EconPapers    
Economics at your fingertips  
 

Setwise independence for some dependence structures

Henry W. Block and Zhaoben Fang

Journal of Multivariate Analysis, 1990, vol. 32, issue 1, 103-119

Abstract: Characterization problems of setwise independence are considered by introducing the setwise dependence class SMk(n). Two questions are answered: 1. (i) Under which conditions is a strongly positive orthant dependent random vector setwise independent.2. (ii) Under what kind of dependence structure does a block diagonal covariance matrix imply setwise independence. The techniques involved in dealing with the above questions allow us to answer some open problems involving the SPOD class raised in Newman (1984, Inequalities in Statistics and Probability. IMS Lecture Notes--Monograph Series 5, pp. 127-140. IMS, Hayward, CA).

Keywords: setwise; independence; dependence; strongly; positively; orthant; dependence; characterization (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(90)90075-S
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:32:y:1990:i:1:p:103-119

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:32:y:1990:i:1:p:103-119